Research ArticleOpen accessIn the keywordsSMOOTHING SPLINE IN SEMIPARAMETRIC ADDITIVE REGRESSION MODEL WITH BAYESIAN APPROACHRita Diana, I. Nyoman Budiantara, Purhadi, Satwiko DarmestoJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 12 Jun 2013 · 7,252 accessesView PDFCite
4 articles for “GML”
Set a search alertResearch ArticleOpen accessIn the abstractLog-Moment Estimators for the Generalized Linnik and Mittag-Leffler Distributions with Applications to Financial ModelingDexter O. Cahoy, Wojbor A. WoyczyńskiJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 1 Aug 2018 · 7,355 accessesView PDFCite
Research ArticleOpen accessIn the abstractSpline Estimator in Multi-Response Nonparametric Regression Model with Unequal Correlation of ErrorsBudi Lestari, I. Nyoman Budiantara, Sony Sunaryo, Muhammad MashuriJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 8,168 accessesView PDFCite
Research ArticleOpen accessIn the abstractPublishing Geospatial Data through Geospatial Web Service and XML Database SystemPouria Amirian, Ali A. AlesheikhAmerican Journal of Applied Sciences, Vol. 5, Issue 10 · 31 Oct 2008 · 6,836 accessesView PDFCite